# SDR AALA20040363

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS115060172
- Condition: Leaking
- Location: Door Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE DFW TOTAL LOSS OF HYDRAULIC QUANTITY ON LEFT HAND SYSTEM.  RETURNED MCO AND LANDED WITHOUT INCIDENT.  REPLACED PRESSURE LINE TO RETRACT SIDE OF NOSE GEAR DOOR CYLINDER WITH 3000 PSI FLEX LINE DUE TO RUPTURE.  SERVICED HYDRAULIC QUANTITY TO FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
